Symptoms:Immediate post-injection reaction,
Loss of consciousness SMQs:, Torsade de pointes/QT prolongation (broad), Hyperglycaemia/new onset diabetes mellitus (broad), Neuroleptic malignant syndrome (broad), Anticholinergic syndrome (broad), Arrhythmia related investigations, signs and symptoms (broad), Noninfectious encephalitis (broad), Noninfectious encephalopathy/delirium (broad), Noninfectious meningitis (broad), Hypotonic-hyporesponsive episode (broad), Generalised convulsive seizures following immunisation (broad), Hypersensitivity (narrow), Hypoglycaemia (broad)
Write-up: Information has been received from a health professional concerning a 9 year old female with no pertinent medical history, drug reactions or allergies who on 29-AUG-2007 was vaccinated with a "booster shot" of varicella virus vaccine live (Oka/Merck) (Lot # 658413/1025U). Concomitant therapy included human papillomavirus vaccine (GARDASIL). On 29-AUG-2007 the patient passed out immediately after receiving varicella virus vaccine live (Oka/Merck). There were no lab diagnostic studies performed. Unspecified medical attention was sought. There was no product quality complaint. Additional information has been requested.